Fixed Point Theorem in 2 – Metric Spaces of Implicit Relations
American Journal of Applied Mathematics
Volume 1, Issue 4, October 2013, Pages: 44-48
Received: Sep. 4, 2013; Published: Oct. 30, 2013
Views 3278      Downloads 147
Authors
Rajesh Shrivastava, Deptt .of Mathematics, Govt. Science and comm. College Banazeer Bhopal( M.P) India
Neha Jain, Research Scholar, Govt. Science and comm. College Banazeer Bhopal( M.P) India
K. Qureshi, Additional Director, Higher Education Deptt. Govt. of M.P., Bhopal (M.P) India
Article Tools
PDF
Follow on us
Abstract
In this paper present on Fixed point Theorem in 2-metric spaces .A concept which has been in focus recent times. The result is supported with an example.
Keywords
Metric Spaces, Fixed Points, Complete Metric Spaces, Cauchy Sequence
To cite this article
Rajesh Shrivastava, Neha Jain, K. Qureshi, Fixed Point Theorem in 2 – Metric Spaces of Implicit Relations, American Journal of Applied Mathematics. Vol. 1, No. 4, 2013, pp. 44-48. doi: 10.11648/j.ajam.20130104.12
References
[1]
B.Fisher,Fixedpointontwometricspaces,GlasnikMathem.16(36)(1981),333-337.
[2]
S.Č.Nešić,Afixedpointtheoremintwometricspaces,Bull.Math.Soc.Sci.Math.Roumanie,Tome44(94)(2001)No.3,253-257.
[3]
V.Popa,Fixedpointsontwocompletemetricspaces,Zb.Rad.Prirod.-Mat.Fak.Sez.Mat.21,1(1991),83-93.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186